# SDR EIA2003046

- Difficulty date: March 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 78,020 hours, 18,588 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: BACC45FS14C7S
- Condition: Damaged
- Location: N1 Tachometer
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DURING TAKE-OFF ROLL, BEFORE TAKE-OFF POWER WAS SET NR 1 ENGINE N1 MAX OUT THEN FAIL, 75,000LBS OF FUEL WAS JETTISON TO GET TO LANDING WEIGHT.  REMOVED AND REPLACED N1 TACH CANNON PLUG IAW MM 77-12-00
